# SDR QR9R20211012001

- Difficulty date: October 12, 2021
- Submitted: October 12, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724419828
- Aircraft time: 1,397 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: B521M3834966
- Condition: Broken
- Stage of operation: CR
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

IN FLIGHT , AT 90KIAS, A BANG WAS FELT IN FLOOR, STUDENT IN MARTIN BAKER SEAT DETERMINED THAT THE LEFT SLIDING DOOR UPPER BRACKET BROKE AND DOOR WAS HANGING BETWEEN FUSELAGE AND STEP (ONLY ATTACHED BY AFT SLIDER). STUDENT IN AFT SEAT HELD ON TO DOOR DURING APROACH AND LANDING. AS AIRFLOW DECREASED, DOOR FELL OUT OF AFT SLIDER TRACK (NOW NOT ATTACHED TO AIRCRAFT AT ALL), BUT STUDENT IN BACK RETAINED CONTROL OF DOOR UNTIL LANDING. MAINTENANCE REPLACED UPPER CAR ASSEMBLY AND REINSTALLED DOOR IAW AMM 52-13-00,4-2. MOC OK.
